# SDR DXTA2025111705702

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N395QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500365
- Aircraft time: 8,102 hours, 6,287 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER MAIN ENTRANCE DOOR IS NOT WORKING.   REMOVED THE EMERGENCY EXIT SIGN OVER MED & FOUND THE ELECTRICAL CONNECTOR WAS JAMMED BETWEEN OVERHEAD PANEL TRIM AND MOUNTING BRACKET. LOOSEN AND RELEASED THE JAMMED LED EMERGENCY LIGHT CONNECTOR,  RESEAT THE LIGHT CONNECTOR CONNECTION. POWERED ON EMERGENCY LIGHTS AND VERIFIED THE EMERGENCY LIGHT OVER MED IS POWERED ON AND ILLUMINATING. RESECURED LIGHT WIRE HARNESS AND SECURED LED SIGN. ALL OPS CHECKED GOOD. WORK DONE IAW AMM 33-52-00.
